Header menu link for other important links
Generalized continuity equation and modified normalization in PT-symmetric quantum mechanics
, C. Quesne, M. Znojil
Published in
Volume: 16
Issue: 31
Pages: 2047 - 2057
The continuity equation relating the change in time of the position probability density to the gradient of the probability current density is generalized to PT-symmetric quantum mechanics. The normalization condition of eigenfunctions is modified in accordance with this new conservation law and illustrated with some detailed examples.
About the journal
Published in
Open Access
Impact factor